Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/79635
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Fuzzy model-based robust H∞ filtering for a class of nonlinear nonhomogeneous Markov jump systems
Other Titles: Fuzzy model-based robust H infinity filtering for a class of nonlinear nonhomogeneous Markov jump systems
Author: Yin, Y.
Shi, P.
Liu, F.
Teo, K.
Citation: Signal Processing, 2013; 93(9):2381-2391
Publisher: Elsevier Science BV
Issue Date: 2013
ISSN: 0165-1684
1872-7557
Statement of
Responsibility: 
Yanyan Yin, Peng Shi, Fei Liu and Kok Lay Teo
Rights: © 2013 Elsevier B.V. All rights reserved.
RMID: 0020130459
DOI: 10.1016/j.sigpro.2013.03.003
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.